Alert archive / Minnesota / Flash Flood Warnings in 2017

Flash Flood Warning 8, NWS Duluth, MN

September 14, 2017Lake County, Saint Louis County, Minnesota

NWS Duluth, MN issued this flash flood warning at Sep 14, 2017, 9:17 PM CDT for Lake County, Saint Louis County, Minnesota. It was in force for 4 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 14, 2017, 9:17 PM CDT (02:17 UTC)
Expired
Sep 15, 2017, 1:15 AM CDT
In force
4 hr
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Flood severity
None

Counties Lake County, MN, Saint Louis County, MN

The radar

The Duluth radar (KDLH), 74 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 14, 9:24 PM CDTHEAVY RAIN 1.295 Nnw Greenwood Lake, MNPERSONAL WEATHER STATION MNISABE2.
Sep 14, 10:04 PM CDTHEAVY RAIN 51 E Makinen, MNTOTAL RAIN ACCUMULATION SINCE APPROXIMATELY 6 PM. OVER THE PAST HOUR AN ADDITIONAL 1.75 INCHES OF RAIN FELL.
Sep 14, 10:22 PM CDTHEAVY RAIN 1.81Ne Skibo, MNRAWS SITE SKIM5. TOTAL RAIN ACCUMULATION OVER THE PAST 4 HOURS.
Sep 14, 11:00 PM CDTFLASH FLOOD2 Se Makinen, MNCOUNTY ROAD 607/331 CLOSED EAST OF LONG LAKE ROAD DUE TO FLOODING. TIME ESTIMATED FROM RADAR.
Sep 14, 11:00 PM CDTFLASH FLOOD4 N Markham, MNCOUNTY ROAD 338 CLOSED SOUTH OF TOWN LINE ROAD DUE TO FLOODING. TIME ESTIMATED FROM RADAR.
Sep 14, 11:00 PM CDTFLASH FLOOD4 Nnw Markham, MNWILSON ROAD CLOSED DUE TO FLOODING. TIME ESTIMATED FROM RADAR.
Sep 14, 11:00 PM CDTFLASH FLOOD4 Nw Melrude, MNWATER OVER ROADWAY AT OLD HIGHWAY 53. TIME ESTIMATED FROM RADAR.
Sep 14, 11:00 PM CDTFLASH FLOOD5 Nnw Markham, MNCOUNTY ROAD 344 CLOSED SOUTH OF TOWN LINE ROAD DUE TO FLOODING. TIME ESTIMATED FROM RADAR.
Sep 14, 11:00 PM CDTFLASH FLOOD6 N Markham, MNCOUNTY STATE AID HIGHWAY 99 CLOSED FROM TOWN LINE ROAD...NORTH TO COUNTY ROAD 343 DUE TO FLOODING. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 103 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 2.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2017-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2017-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
907 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

954 
WGUS53 KDLH 150217
FFWDLH
MNC075-137-150615-
/O.NEW.KDLH.FF.W.0008.170915T0217Z-170915T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Duluth MN
917 PM CDT THU SEP 14 2017

The National Weather Service in Duluth MN has issued a

* Flash Flood Warning for...
  Central St. Louis County in northeastern Minnesota...
  West central Lake County in northeastern Minnesota...

* Until 115 AM CDT

* At 915 PM CDT, Doppler radar and automated rain gauges indicated
  thunderstorms producing heavy rain across the warned area. Flash 
  flooding is expected to begin shortly. Rainfall in the warned area 
  ranges from 1 to 3 inches with another 1 to 3 inches through 
  midnight.

* Some locations that may experience flooding include...
  Hoyt Lakes, Gilbert, Babbitt, Cherry, Fairbanks, Whyte, Whiteface
  Reservoir, Makinen, Iron Junction, Seven Beaver Lake, Esquagama
  Lake, Murphy Lake, Bassett Lake, Skibo, and Zim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4769 9149 4745 9136 4722 9272 4738 9280

$$

Melde
2 follow-up statements
174 
WGUS73 KDLH 150338
FFSDLH

Flash Flood Statement
National Weather Service Duluth MN
1038 PM CDT THU SEP 14 2017

MNC075-137-150615-
/O.CON.KDLH.FF.W.0008.000000T0000Z-170915T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Louis MN-Lake MN-
1038 PM CDT THU SEP 14 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
CENTRAL ST. LOUIS AND WEST CENTRAL LAKE COUNTIES...

At 1036 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain over the warned area.  Flash 
flooding is expected to begin shortly. A dangerous flooding 
situation is developing as radar and observations reveal 2 to 5 
inches of rain across the warned area. More thunderstorms will 
continue into the early morning hours and additional rainfall of 1 
to 3 inches is expected.

Some locations that will experience flooding include...
Hoyt Lakes, Gilbert, Babbitt, Cherry, Fairbanks, Whyte, Whiteface
Reservoir, Makinen, Iron Junction, Seven Beaver Lake, Esquagama Lake,
Murphy Lake, Bassett Lake, Skibo, and Zim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4769 9149 4745 9136 4722 9272 4738 9280

$$

Melde
212 
WGUS73 KDLH 150617
FFSDLH

Flash Flood Statement
National Weather Service Duluth MN
117 AM CDT FRI SEP 15 2017

MNC075-137-150627-
/O.EXP.KDLH.FF.W.0008.000000T0000Z-170915T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Louis MN-Lake MN-
117 AM CDT FRI SEP 15 2017

...THE FLASH FLOOD WARNING FOR CENTRAL ST. LOUIS AND WEST CENTRAL
LAKE COUNTIES HAS EXPIRED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4769 9149 4745 9136 4722 9272 4738 9280

$$

GSF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 6:33 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Sep 14, 6:33 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
633 PM CDT Thu Sep 14 2017

.UPDATE...
Issued at 633 PM CDT Thu Sep 14 2017

Strong to severe thunderstorms continued across portions of
northeast Minnesota with additional showers and storms continuing
to form west to the North Dakota border. Strong low level FGEN is
present and will be through much of tonight and a low level jet
will be strengthening this evening but should then shift east more
into northern Wisconsin later tonight. We think showers and
storms will continue through much of tonight, especially over
northern Minnesota. There will be a threat for very heavy rain. A
report just west of Crane Lake was around 2.5 inches of rain as of
530 pm. We will be issuing a Flash Flood Watch for much of far
north to northeast Minnesota through 11Z to account for the
possible heavy rainfall.

&&

.SHORT TERM...(This evening through Friday)
Issued at 311 PM CDT Thu Sep 14 2017

Increasing chances of showers and thunderstorms will occur this
evening as a more active weather pattern sets up across the region.
A mid-level shortwave trough, along with enhanced 850-700 mb layer
frontogenetical forcing, will act as the mechanism for these showers
and storms. The environment should be capped in some locations,
given values of MLCIN in the 50 to 150 J/kg range. However,
there's plenty of elevated instability, with MUCAPE values from
the 14.12z GFS/CMC/NAM models between 1000 to 2000 J/kg, so if
storms can break through the capping inversion, there is plenty of
instability for them to tap into. The HRRR model is indicating
some stronger convective cells out ahead of the leading wave, so
that will need to be watched from 23z this afternoon onward. So
far this afternoon, we've issued a few SPSs due to a single strong
thunderstorm that developed over northwest Minnesota and
translated east-northeastward over Koochiching county. However, it
appears to be struggling to sustain its updraft despite the
amount of instability in the region. Heavy rainfall is possible
with some of these storms, given Pwat values between 1.3 and 1.6"
tonight.

Along with the chances of showers and storms tonight, areas of fog
is expected to develop due to on-shore flow tonight, along with
low condensation pressure deficits and light winds. Fog is
expected to begin along Lake Superior, and build further inland as
the night goes on. Most of the heavy rainfall is expected over the
Iron Range eastward into the Minnesota Arrowhead regions. Chances
of thunderstorms should decrease after midnight due to the loss
of favorable instability. The respite from storms will be short-
lived as another round of showers and storms are expected again
Friday as another shortwave trough moves into the region. The
convective-allowing models are struggling to resolve the activity
for Friday, as the NAMNest model is more active than the WRF
NMM/ARW models, which are going drier. While uncertainty does
exist, the synoptic models are showing decent agreement on
precipitation chances around the forecast area. Chances of
thunderstorms will increase Friday afternoon as better
destabilization builds. A strong baroclinic zone will remain over
the region given more southerly winds over northwest Wisconsin and
more northerly winds along the International Border. High
temperatures Friday will range from the upper 50s and lower 60s
north to the middle to upper 70s south, with some lower 80s also
possible.

.LONG TERM...(Friday night through Thursday)
Issued at 254 PM CDT Thu Sep 14 2017

The Northland will begin the period with cool, easterly low level
flow, and warm and humid southwest flow aloft. An area of low
pressure will be in the Central Plains Friday evening. Much cooler
wrap around air will be in western North Dakota and in Canada,
waiting to swing into the Northland once the Central Plains low
moves through the region. Passing shortwaves and the strong nocturnal
low-level jet could trigger showers and thunderstorms across the
Northland Friday night, while the Central Plains low lifts to
northern MN.

The low will continue to move through northern MN Saturday, lifting
into Ontario Saturday night. It's cold front will slowly work its
way eastward across northern MN Saturday, then rapidly swing through
the Northland Saturday night when a deep upper-level low lifts into
the Northern Plains and south-central Canada. The Northland could
get showers and thunderstorms Saturday and Saturday night. A few
storms could be strong, capable of small hail and heavy rain.

People across the Northland may wake up to what feels like fall on
Sunday. Much cooler air will move into the region amid the westerly
flow in the wake of the cold front. Expect a cool and breezy day.
Concerned models may be too warm, but stuck with model consensus for
now. We might cool the forecast with time. Cloud cover will play a
part. Most models think it will be mostly sunny, but the residual
moisture from the previous day, combined with the very cold air,
might trigger broken cumulus in the afternoon, which would limit
heating. The forecast for now is for highs in the upper 50s to lower
60s.

Southerly flow will redevelop Monday and bring back warmer air into
the region into the middle of the week. The moisture return will
also increase the chances of showers and storms. The GFS has much
more robust precipitation than the European. The best chances will
likely be when the cold front swings through during the middle of
the week, but the GFS has this occurring significantly sooner than
the European and Canadian.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 633 PM CDT Thu Sep 14 2017

A stalled frontal boundary and low level FGEN has led to showers
and strong to severe thunderstorms over northern Minnesota this
afternoon and early evening. The showers/storms will continue
overnight as the strong FGEN forcing is forecast through the
night. Ceilings will lower for most areas overnight along with fog
developing. IFR/MVFR conditions will expand, especially over
northern Minnesota and they will continue into Friday. An area of
low pressure will then move toward the region on Friday producing
more showers/storms and IFR/MVFR conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  59  67  57  72 /  30  50  60  40
INL  53  59  53  63 /  60  80  80  50
BRD  61  75  62  69 /  20  60  60  50
HYR  63  80  63  79 /  10  30  40  30
ASX  59  74  60  78 /  20  30  40  40

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...Beach Hazards Statement until 8 PM CDT this evening for WIZ001.

MN...Beach Hazards Statement until 8 PM CDT this evening for MNZ037.

LS...None.
&&

UPDATE...Melde
SHORT TERM...JTS
LONG TERM...Grochocinski
AVIATION...Melde
Hazardous weather outlook, Sep 14, 7:28 PM CDT, 1 hour 49 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
728 PM CDT Thu Sep 14 2017

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-151030-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
728 PM CDT Thu Sep 14 2017

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Tonight

Thunderstorms will continue overnight. A few storms may be strong
to severe over portions of northern Minnesota. Hail and gusty
winds are possible with these stronger storms. Heavy rain will
also be possible as showers and storms continue to form and move
across the same areas, possibly leading to flash flooding. A Flash
Flood Watch is in effect through 6 am.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Strong northeast flow over western Lake Superior, down to the
Twin Ports area, on Friday will likely cause a high risk of
dangerous rip currents along Duluth's Park Point Beach and
Superior's Wisconsin Point Beach through the day.

Thunderstorms are possible across northeast Minnesota and
northwest Wisconsin Friday night through Saturday night. Some
storms Saturday afternoon and evening could be strong.

Periods of thunderstorms are possible across northeast Minnesota
and northwest Wisconsin Tuesday night through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Skywarn Spotters may be needed tonight.

LSZ121-140>148-151030-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
728 PM CDT Thu Sep 14 2017

This Hazardous Weather Outlook is for portions of the Nearshore
waters of western Lake Superior.

.DAY ONE...Tonight

Thunderstorms are possible tonight. Some storms may contain hail
and gusty winds.

Northeast winds will create hazardous conditions for small craft
over far western Lake Superior tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Northeast winds will continue to increase over western Lake
Superior late tonight and Friday. The wind and resulting waves
will likely result in widespread hazardous conditions for small
craft across western Lake Superior, especially along the South
Shore and Twin Ports area, until the winds and waves sufficiently
subside later Friday night.

Periods of thunderstorms are possible over western Lake Superior
Friday afternoon through Saturday night. Additional periods of
storms are possible Tuesday night and Wednesday.

Melde

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Special weather statement, Sep 14, 8:09 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Duluth MN
809 PM CDT THU SEP 14 2017

MNZ012-020-150130-
Northern Cook/Northern Lake-Southern Lake/North Shore-
809 PM CDT THU SEP 14 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LAKE COUNTY...

At 808 PM CDT, a strong thunderstorm was near Finland, or 20 miles
north of Split Rock Lighthouse State Park, moving northeast at 25
mph.

Wind gusts up to 40 mph, penny-size hail, heavy downpours, and
occasional cloud to ground lightning can be expected with this storm.

Locations impacted include...
Murphy City, Isabella, Dumbbell Lake, Finland, and George Manitou
State Park.

Seek shelter inside a sturdy building and away from windows until
this storm passes.

LAT...LON 4739 9150 4753 9156 4769 9121 4744 9104
TIME...MOT...LOC 0108Z 245DEG 24KT 4749 9139

LE
Special weather statement, Sep 14, 8:37 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Duluth MN
837 PM CDT THU SEP 14 2017

MNZ025-150145-
North Cass-
837 PM CDT THU SEP 14 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CASS COUNTY...

At 836 PM CDT, a strong thunderstorm was near Leech Lake, or 8 miles
northeast of Walker, moving east at 10 mph.

Wind gusts up to 40 mph, penny-size hail, heavy downpours, and
occasional cloud to ground lightning can be expected with this storm.

Locations impacted include...
Leech Lake.

Seek shelter inside a sturdy building and away from windows until
this storm passes.

LAT...LON 4712 9463 4730 9458 4730 9427 4704 9436
TIME...MOT...LOC 0136Z 282DEG 8KT 4720 9451

LE
Special weather statement, Sep 14, 8:47 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Duluth MN
847 PM CDT THU SEP 14 2017

MNZ025-150200-
North Cass-
847 PM CDT THU SEP 14 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CASS COUNTY...

At 846 PM CDT, a strong thunderstorm was near Leech Lake, or 9 miles
northeast of Walker, moving east at 10 mph.

Wind gusts up to 40 mph, penny-size hail, heavy downpours, and
occasional cloud to ground lightning can be expected with this storm.

Locations impacted include...
Leech Lake and Federal Dam.

Seek shelter inside a sturdy building and away from windows until
this storm passes.

LAT...LON 4713 9458 4730 9452 4729 9420 4703 9430
TIME...MOT...LOC 0146Z 284DEG 9KT 4720 9445

LE
Special weather statement, Sep 14, 8:53 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Duluth MN
853 PM CDT THU SEP 14 2017

MNZ019-150215-
Central St. Louis-
853 PM CDT THU SEP 14 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ST. LOUIS COUNTY...

At 853 PM CDT, a strong thunderstorm was over Whiteface Reservoir, or
35 miles east of Hibbing, moving east at 30 mph.

Wind gusts up to 40 mph, penny-size hail, heavy downpours, and
occasional cloud to ground lightning can be expected with this storm.

Locations impacted include...
Fairbanks, Wolf Lake, Whiteface Reservoir, Markham, Comstock Lake,
and Bassett Lake.

Seek shelter inside a sturdy building and away from windows until
this storm passes.

LAT...LON 4722 9228 4739 9233 4748 9194 4721 9187
TIME...MOT...LOC 0153Z 260DEG 25KT 4732 9220

LE
Special weather statement, Sep 14, 9:03 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Duluth MN
903 PM CDT THU SEP 14 2017

MNZ025-150215-
North Cass-
903 PM CDT THU SEP 14 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CASS COUNTY...

At 903 PM CDT, a strong thunderstorm was near Leech Lake, or 8 miles
northeast of Walker, moving east at 5 mph.

Wind gusts up to 40 mph, penny-size hail, heavy downpours, and
occasional cloud to ground lightning can be expected with this storm.

Locations impacted include...
Walker and Leech Lake.

Seek shelter inside a sturdy building and away from windows until
this storm passes.

LAT...LON 4709 9466 4722 9466 4729 9456 4730 9426
      4706 9433
TIME...MOT...LOC 0202Z 280DEG 6KT 4719 9448

LE
Local storm report, Sep 14, 9:11 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
911 PM CDT THU SEP 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HEAVY RAIN       1 E MAKINEN             47.36N 92.35W
09/14/2017  M3.25 INCH       ST. LOUIS          MN   TRAINED SPOTTER

            TOTAL RAIN ACCUMULATION OVER THE PAST 3 HOURS.

&&

WL

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 7:05 PM CDTSpecial Weather StatementDLHCook25 min
Sep 14, 7:08 PM CDTSpecial Weather StatementDLHLake37 min
Sep 14, 7:23 PM CDTSmall Craft AdvisoryDLH45 hr
Sep 14, 7:37 PM CDTSpecial Marine WarningDLH53 min
Sep 14, 7:56 PM CDTSpecial Weather StatementDLHItasca19 min
Sep 14, 7:59 PM CDTSpecial Marine WarningDLH31 min
Sep 14, 8:09 PM CDTSpecial Weather StatementDLHLake21 min
Sep 14, 8:29 PM CDTAreal Flood AdvisoryDLHCook, Lake, Saint Louis6 hr
Sep 14, 8:31 PM CDTSpecial Marine WarningDLH59 min
Sep 14, 8:37 PM CDTSpecial Weather StatementDLHCass8 min
Sep 14, 8:47 PM CDTSpecial Weather StatementDLHCass13 min
Sep 14, 8:53 PM CDTSpecial Weather StatementDLHSaint Louis22 min
Sep 14, 9:03 PM CDTSpecial Weather StatementDLHCass12 min
Sep 14, 9:24 PM CDTSpecial Weather StatementDLHCass21 min
Sep 14, 9:39 PM CDTSpecial Weather StatementDLHItasca21 min
Sep 14, 9:47 PM CDTAreal Flood AdvisoryDLHCass, Itasca5 hr
Sep 14, 10:44 PM CDTSpecial Weather StatementDLHLake31 min
Sep 14, 10:46 PM CDTSevere Thunderstorm WarningDLHCass29 min
Sep 14, 10:54 PM CDTSpecial Weather StatementDLHItasca36 min
Sep 14, 11:01 PM CDTSpecial Weather StatementDLHSaint Louis14 min
Sep 14, 11:32 PM CDTSpecial Weather StatementDLHLake13 min
Sep 15, 3:55 AM CDTBeach Hazards StatementDLHCarlton, Saint Louis16 hr
Sep 15, 1:04 PM CDTSpecial Weather StatementDLHCrow Wing26 min
Sep 15, 1:36 PM CDTSpecial Weather StatementDLHAitkin24 min
Sep 15, 2:19 PM CDTSpecial Weather StatementDLHItasca26 min
Sep 15, 3:28 PM CDTSpecial Weather StatementDLHLake, Saint Louis32 min
Sep 15, 4:53 PM CDTSpecial Weather StatementDLHCrow Wing37 min

Nearby

Flash Flood Warnings in Minnesota, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.